# SDR USAA980077

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2.5 INCH CRACK BS 178 BULKHEAD AT UPPER LEFT RADAR MOUNT BULKHEAD SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-10-11, FIG 1.  (M)
